Alka-Seltzer Plus Cold Liquigel

Name: Alka-Seltzer Plus Cold Liquigel

Alka-Seltzer Plus Cold Liquigel Overview

Alka-Seltzer Plus Cold Liquigel is a brand name medication included in the following groups of medications: Anilides, Substituted alkylamines, Sympathomimetics. For more information about Alka-Seltzer Plus Cold Liquigel see its generics Chlorphenamine, Paracetamol, Pseudoephedrine

Alka-Seltzer Plus Cold Liquigel Drug Class

Alka-Seltzer Plus Cold Liquigel is part of the drug classes:

  • Anilides

  • Substituted alkylamines

  • Sympathomimetics

What is Alka-Seltzer Plus Cold Liquigel (acetaminophen, chlorpheniramine, and pseudoephedrine)?

Acetaminophen is a pain reliever and fever reducer.

Chlorpheniramine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.

Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).

Acetaminophen, chlorpheniramine, and pseudoephedrine is a combination medicine used to treat headache, fever, body aches, runny or stuffy nose, sneezing, itching, watery eyes, and sinus congestion caused by allergies, the common cold, or the flu.

Acetaminophen, chlorpheniramine, and pseudoephedrine may also be used for purposes not listed in this medication guide.

What should I avoid while taking this medicine?

Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen (sometimes abbreviated as APAP) is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.

Avoid drinking alcohol. It may increase your risk of liver damage while taking acetaminophen, and can increase certain side effects of chlorpheniramine.

This medicine may cause blurred vision or impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert and able to see clearly.

This medicine side effects

Get emergency medical help if you have signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.

Stop using this medicine and call your doctor at once if you have:

  • chest pain, rapid pulse, fast or uneven heart rate;

  • confusion, hallucinations, severe nervousness;

  • tremor, seizure (convulsions);

  • easy bruising or bleeding, unusual weakness;

  • little or no urinating;

  • nausea, pain in your upper stomach, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of your skin or eyes); or

  • dangerously high blood pressure (severe headache, blurred vision, buzzing in your ears, anxiety, chest pain, shortness of breath, uneven heartbeats, seizure).

Side effects such as dry mouth, constipation, and confusion may be more likely in older adults.

Common side effects may include:

  • dizziness, drowsiness;

  • mild headache, blurred vision;

  • dry mouth, nose, or throat;

  • constipation;

  • feeling nervous; or

  • sleep problems (insomnia).

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

(web3)